# SDR UALA2013072505220

- Difficulty date: July 22, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 58,549 hours, 7,331 cycles
- Engine: Pwa PW4090
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Warning Message
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING START,  LT ENGINE SECOND START ATTEMPTED.  ENGINE IGNITER L2 STATUS MESSAGE 74-61501.  REPLACED EXCITOR, LEAD, AND IGNITOR, ENGINE STARTS NORMAL.
